A class of two-dimensional translation planes admitting SL(2,5)

Alan Ronald Prince

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)229-236
Number of pages8
JournalNote di Matematica
Volume29
Issue number1
DOIs
Publication statusPublished - 2009

Cite this

Prince, Alan Ronald. / A class of two-dimensional translation planes admitting SL(2,5). In: Note di Matematica. 2009 ; Vol. 29, No. 1. pp. 229-236.
@article{da0d885d0cff4209bc1d6afa35bac376,
title = "A class of two-dimensional translation planes admitting SL(2,5)",
author = "Prince, {Alan Ronald}",
year = "2009",
doi = "10.1285/i15900932v29n1supplp223",
language = "English",
volume = "29",
pages = "229--236",
journal = "Note di Matematica",
issn = "1123-2536",
publisher = "Pitagora editrice",
number = "1",

}

A class of two-dimensional translation planes admitting SL(2,5). / Prince, Alan Ronald.

In: Note di Matematica, Vol. 29, No. 1, 2009, p. 229-236.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A class of two-dimensional translation planes admitting SL(2,5)

AU - Prince, Alan Ronald

PY - 2009

Y1 - 2009

U2 - 10.1285/i15900932v29n1supplp223

DO - 10.1285/i15900932v29n1supplp223

M3 - Article

VL - 29

SP - 229

EP - 236

JO - Note di Matematica

JF - Note di Matematica

SN - 1123-2536

IS - 1

ER -